By Topic

Large deviation theorems for empirical types of Markov chains constrained to thin sets

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Algoet, P.H. ; IBM Almaden Res. Center, San Jose, CA, USA ; Marcus, B.H.

An irreducible Markov chain with stationary transition probabilities on a finite directed graph is considered. The probability of large deviations of the random variable denoting the empirical type of the first n transitions is investigated

Published in:

Information Theory, IEEE Transactions on  (Volume:38 ,  Issue: 4 )